# SDR DHL2004365505

- Difficulty date: January 3, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FR22 & FR23 APPROX RBL 18 EVIDENCE OF TOOL MARKINGS.  REMOVED CORROSION I/B & O/B FLANGES FOUND OUT OF LIMITS, AT SEAT TRACK FR22 TO FR23 APPROX RBL 18 AS PER A300 SRM 51-10-00, 53-10-00, MATL LOST .030.  REMOVED CABIN SEAT TRACK FROM FR18.5 AS PER A300 SRM 53-10-00.  INSTALLED NEW SEAT TRACK P/N 7075T6511 TMS 60-224457 FROM FR18.5 TO FR26.5 RBL 18 AS PER A300 SRM 53-10-00, 51-40-11, 51-40-12, 51-30-30.  MATL USED 7075T6511 TMS 60-224457, PO 23488101.
